# SDR SWIA2021080960154

- Difficulty date: April 22, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R100648
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON OB HINGE FITTING ON AFT SPAR IS CORRODED.     (C-CHECK RO 8/5/2021)    INSTALLED NEW SERVICABLE RH AILERON OB HINGE SACRIFICIAL PLATES IAW SNIEO 601R10064S06, CRJ-200 SRM 51-42-06 AND 51-41-02.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
